# SDR UIEA2020091081967

- Difficulty date: September 6, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,365 hours, 19,499 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indication Sys
- Condition: Intermittent
- Location: Rt Eng Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FUEL FLOW IS INTERMITTENT.  TRANSFERRED TO MEL 73-31-01-02, MDDR 133972, CAT C.
